# SDR VTZA08282002

- Difficulty date: August 28, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N301UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 301UE
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST HALF OF EMERGENCY TRACK LIGHTING OUT.
